# SDR CALA2023031700774

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5323119420200
- Condition: Bent
- Location: Fr25-Fr27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT AT SILL BENT FROM FR25-FR27 PER HAECO LCQ N/R 9298378/40378 GEN BY V926223 RMVD AND RPLD PLATE SEAL BUTT AND BRACKET AT FWD CARGO DOOR CUT OUT DOOR SILL FROM FR25 TO FR27 IAW A319 SRM 51-42-11-001 TREATE D PRIMED AND TOP COAT AREA SRM 51-23-11-001 BY MECH V925324 INSP BY V061704
